MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP DI POLYAXL SCRW 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXP DI POLYAXL SCRW 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179722640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code: kwp;kwq;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review /investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the patient had suffered from the adjacent disease.On (b)(6) 2021 a revision surgery was performed without further issue.The primary procedure was performed in 2008 and expedium di was applied.This complaint involves twenty (20) devices.This report involves one (1) exp di polyaxl scrw 6 x 40mm this is report 11 of 20 for (b)(4).

Brand Name
EXP DI POLYAXL SCRW 6 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12373708
Report Number1526439-2021-01771
Device Sequence Number13764266
Product Code NKB
UDI-Device Identifier10705034070629
UDI-Public10705034070629
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179722640
Device Catalogue Number179722640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/26/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXP DI POLYAXL SCRW 6 X 40MM; EXP DI POLYAXL SCRW 6 X 40MM; EXP DI POLYAXL SCRW 6 X 40MM; EXP DI POLYAXL SCRW 6 X 40MM; EXP DI POLYAXL SCRW 6 X 40MM; EXP DUAL-INNER SETSCREW; EXP DUAL-INNER SETSCREW; EXP DUAL-INNER SETSCREW; EXP DUAL-INNER SETSCREW; EXP DUAL-INNER SETSCREW; EXP DUAL-INNER SETSCREW; LUMBAR I/F CAGE 9 X 21MM; LUMBAR I/F CAGE 9 X 21MM; LUMBAR I/F CAGE 9 X 21MM; LUMBAR I/F CAGE 9 X 21MM; LUMBAR I/F CAGE 9 X 21MM; ROD, 120MM; ROD, 120MM; ROD, 480 MM; TI TRANSVERSE CONNECTOR
Outcome Attributed to Adverse Event Required Intervention;